Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :40 Issue : 1 2013      Add To Cart                                                                    Download

On paranormed type fuzzy I –convergent double multiplier sequences

Auther : M. SEN AND S. ROY


In this article, we introduce the classes of fuzzy real valued double sequences and , where is a multiplier sequence of non-zero real numbers and is a double sequence of bounded strictly positive numbers. We study different topological properties of these classes of sequences. Also we characterize the multiplier problem and obtain some inclusion relation involving these classes of sequences.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law